# SDR SWAA2019041631780

- Difficulty date: March 29, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 41,105 hours, 24,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 141A8110
- Condition: Corroded
- Location: Bs 318
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD SCUFF PLATE SUPPORT CORRODED AT BS. 318, LBL 59.   R&R SUPPORT IAW SRM & DWG.
